MathSciNet Relay Station
MathSciNet bibliographic data
MR969982 81E99 (11Q25 81E30)
Arefʹeva, I. Ya.; Dragović, B. G.; Volovich, I. V. $p$-adic superstrings. Phys. Lett. B 214 (1988), no. 3, 339–349.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement